# SDR ASAA0282369

- Difficulty date: October 14, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Engine: Pwa JT8D1
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK SOME EMERGENCY TRACK LIGHTS IN 1ST CLASS CABIN WERE FOUND TO BE INOPERATIVE.  REATTACHED LOOSE CONNECTORS.  LIGHTS THEN OPERATED PROPERLY.
